Journal of Analysis & Number Theory
Journal license

Journal

Journal of Analysis & Number Theory


Volume
& Issue

Volume 4, Issue 1


Published
on

January 1, 2016


Pages

35-39


DOI

Article

Upper Bound of the Second Order Hankel Determinant for a Class of Functions with Positive Real Part

Check for updates


Authors

Liangpeng Xiong* Affiliation:
The Engineering & Technical College of ChengDu University of Technology, Leshan, Sichuan 614007, P. R. China.


Abstract

In this paper, we find estimates on the upper bound of the Hankel determinant for a general class $\Sigma_n(\phi)$ of functions defined by the known Sălăgean derivative operator as well as the $\phi(z)$, where $\phi(z)$ are positive real part functions and symmetric with respect to the real axis. Several useful consequences are obtained as special cases.


Keywords

Univalent functions, subordination, Hankel determinant, Sălăgean derivative operator


Citation

Xiong, L. (2016). Upper bound of the second order hankel determinant for a class of functions with positive real part. Journal of Analysis & Number Theory, 4(1), 35–39. https://doi.org/10.18576/jant/040106

Published by: Engineering Journals

Engineering Journals Logo